# SDR SWAA2022021669132

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241YF UPPER FACESHEET FIBERS ARE TORN / EVALUATED; PREPPED; CLEANED AND REPAIRED DAMAGE TO UPPER FACESHEET ONLY ON FLOORBOARD 241YF IAW B737 SRM 53-00-50-2R-1 PAR 3(A;C;E-F;K1;L1-M1); REV 65.
